# SDR AALA2019032769009

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 53,712 hours, 31,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR ESCAPE SLIDE COVER CONTACTS AIRCRAFT FUSELAGE WHEN THE DOOR WAS OPENED.  REPLACED L1 DOOR ESCAPE SLIDE IAW JC 26L00025011. OPS AND CLEARANCE CHECKED GOOD.
